Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 43-46
http://dx.doi.org/10.1155/S0161171297000070

Computation of Hilbert sequence for composite quadratic extensions using different type of primes in Q

Department of Computer Science, Bradley University, Peoria 61625, IL, USA

Received 3 April 1995; Revised 3 July 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

First, we will give all necessary definitions and theorems. Then the definition of a Hilbert sequence by using a Galois group is introduced. Then by using the Hilbert sequence, we will build tower fields for extension K/k, where K=k(d1,d2) and k=Q for different primes in Q.